Alert archive / Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 119, NWS Wakefield, VA

June 17, 2011Fluvanna County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jun 17, 2011, 2:04 PM EDT for Fluvanna County, Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2011, 2:04 PM EDT (18:04 UTC)
Expired
Jun 17, 2011, 2:45 PM EDT
In force
41 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Fluvanna County, VA

The radar

The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:09 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 17, 1:09 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
109 PM EDT FRI JUN 17 2011

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL DEVELOP ACROSS THE AREA LATER
THIS AFTERNOON AND EVENING...AND WILL PERSIST THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
LATEST WATER VAPOR IMAGERY SHOWS A MID/UPPER LEVEL CYCLONE
SPINNING OVER THE PA/NY BORDER WITH A DRY SLOT PUNCHING ACROSS
SOUTHERN VA AND NE NC. A SUBTLE WAVE PASSING ACROSS THE VA/WV
BORDER IS TRIGGERING A FEW SHOWERS AND STORMS OVER THE HIGHLANDS
OF WESTERN VA. HI-RES MODEL GUIDANCE SUGGESTS THIS ACTIVITY WILL
AT LEAST MAKE IT INTO THE NW COUNTIES THROUGH MID TO LATE
AFTERNOON. GIVEN THIS...ISOLATED TO SCATTERED SHOWERS AND STORMS
HAVE BEEN ADDED THROUGH THE AFTERNOON FOR THE NW QUADRANT OF THE
CWA.

MODELS CONTINUE TO SHOW A DEEP WESTERLY FLOW TODAY THROUGH MID-
LATE AFTN...WHICH WILL DRY THINGS OUT IN THE LOW LVLS AND LIMIT
COVERAGE OF CONVECTION...AND LEAD TO DEW PTS DROPPING INTO THE
UPPER 50S WEST TO LWR 60S EAST. ANOTHER SHORTWAVE DIVING ESE (ALSO
APPARENT ON GOES WATER VAPOR IMAGERY OVER MI AS OF 17Z) AS THE
FLOW ALOFT EVOLVES FROM WESTERLY TO MORE OF A WNW REGIME. TIMING
OF THIS WAVE IS MAINLY IN THE EVENING TO EARLY AM HRS SAT. WILL
CARRY SCTD POPS OVER THE FAR NORTH THROUGH THE EARLY AM SAT.
SHEAR IS RATHER IMPRESSIVE...>40 KT AND THIS MAY BE ENOUGH TO
OVERCOME MORE LIMITED SFC-BASED CAPES DUE TO THE RELATIVELY DRY
AIRMASS. CWA IS NOT IN SLIGHT RISK FOR SEVERE (MOST LIKELY DUE TO
LIMITED STORM COVERAGE) BUT ANYTHING THAT DOES GET GOING WILL HAVE
THE POTENTIAL FOR STRONG WINDS AND/OR HAIL AND WILL HIGHLIGHT
ISOLATED SEVERE POTENTIAL IN THE HWO. HIGHS TODAY...LOWER 90S
INLAND VA/NE NC...TO THE UPPER 80S/AROUND 90 AT THE COAST. LOWS
TONIGHT MAINLY IN THE 60S TO AROUND 70.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
TEMPERATURES CONTINUE TO WARM A FEW MORE DEGREES SAT...AS 850 MB
TEMPS RISE TO 18-19C. WITH GOOD MIXING THIS SHOULD ALLOW FOR HIGHS
INTO THE LWR-MID 90S MANY AREAS (AROUND 90 ERN SHORE). WITH A BIT
OF A SHORTWAVE RIDGE/WRMG ALOFT EXPECT LESS COVERAGE OF STORMS
DURING THE DAY SAT. LATER SAT NIGHT...THERE ARE SIGNS IN THE GUID
ABT COOLING/LWRG HGTS ALOFT AS FLOW ALOFT BECOMES MORE NWLY. MCS-
LIKE FEATURE COULD MOVE INTO THE REGION OVERNIGHT SAT INTO SUNDAY
AND HAVE 20% SOUTH/CENTRAL AND 30% N/NW AFTER MIDNIGHT/EARLY AM
SUNDAY. OF COURSE...TIMING SHORTWAVES THIS FAR OUT IS DIFFICULT SO
CONFIDENCE REMAINS LOW. ON SUNDAY...RAISED POPS TO CHC/30% ALL
AREAS AS LATEST GFS/NAM/ECMWF ALL SHOW THE DEVELOPMENT OF MORE OF
SFC LOW IN THE LEE OF THE MTNS...IN RESPONSE TO THE AMPLIFICATION
OF NW FLOW ALOFT. HIGH TEMPS MAY BE INFLUENCED BY AMT OF CLOUD
COVER/ONSET OF ANY PRECIP BUT FOR NOW HAVE SIDED CLOSER TO WARMER
MAV NUMBERS (ALTHOUGH NOT QUITE THAT HOT). HIGHS UPPER 80S/AROUND 90
NE TO LWR-MID 90S ELSEWHERE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
GRDL RE-BUILDING OF RDG ALOFT INTO THE ERN CONUS XPCTD THROUGH THE
XTNDD PDS. THIS IS XPCTD TO BRING BACK THE HEAT (PTNTLLY RIVALING
ERYR THIS MONTH) TO MANY PLCS BY WED/THU. THERE WL BE PSBLTYS FOR
MNLY DIURNAL CNVTN MON/TUE DURG (GRDL TRANSITION). TEMPS WL AVG
MUCH ABV NRML ERY/MID NEXT WK. HI TEMPS MON IN THE L/M80S NR THE
CST...M/U80S INLAND. HI TEMPS TUE IN THE M80S NR THE CST...TO L90S
INLAND. WED/THU WL HV HI TEMPS IN THE M/U90S...W/ XCPTN TO AREAS
RIGHT NR THE CST (HEAT INDICES BY THAT TIME MAY APPROACH (AT
LEAST) 105F). MOST NGTTM LO TEMPS FM THE M60S TO M70S.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SCTD SHOWERS AND THUNDERSTORMS REMAIN THROUGH 10Z OVER THE EAST. S
WINDS GUSTING 15-20 KT WL CONTINUE TO WEAKEN OVERNIGHT. MODEL
SOUNDINGS SUPPORT LOWERING CIGS TO MVFR/TEMPO IFR IN LOW
CLDS/PATCHY FOG THROUGH 10-12Z AT RIC-PHF-SBY. HV ALLOWED FOR
CONDITIONS TO IMPROVE TO VFR AT AFOREMENTIONED SITES BY LATE
MORNING AS WINDS TURN TO W/SW. THERE WILL ONCE AGAIN BE A CHC FOR
ISO/WIDELY SCT TSTMS FRI AFTN...BUT HV CONTINUED TO HOLD OUT CB
MENTION FOR THIS TAF CYCLE DUE TO EXPECTED LOW AREAL COVERAGE OF
STORMS.

WHILE VFR CONDITIONS SHOULD PREVAIL FOR MUCH OF THE WEEKEND...UPPER
LEVEL DISTURBANCES CROSSING THE REGION SHOULD ALLOW FOR ADDITIONAL
OPPORTUNITIES FOR (MAINLY DIURNALLY BASED) SCATTERED SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
LATEST OBS SHOWING SMALL CRAFT CONDITIONS PERSISTING OVER MUCH OF
THE CHES BAY AND OVER THE CHESAPEAKE BAY AND NORTHERN/CENTRAL
ATLANTIC COASTAL WATERS. GOOD MODEL AGREEMENT IN GRADUALLY
DIMINISHING WNDS BELOW SCA CRITERIA BY 12Z...AND HV ACCORDINGLY
EXTENDED SCA TO RUN THROUGH 7AM WITH THE IDEA THAT FLAGS CAN BE
DROPPED EARLY IF NEED BE. WEAK COLD FRONT REMAINS WEST OF THE WATERS
TODAY...ALLOWING FLOW TO REMAIN MAINLY OUT OF THE S THIS
MORNING...BECOMING W-SW THIS AFTN. SEAS ALREADY BELOW SCA CRITERIA
OVER 0CENTRAL WATERS...WITH SWAN/WAVEWATCH DIMINISHING SEAS TO 2-4
FT OVER NORTHERN COASTAL WATERS BY MIDDAY. SCA (MAINLY FOR SEAS)
REMAINS OVER NORTHERN ZONES UNTIL ERY AFTN.

ISOLATED SHRAS/TSHRAS EXPECTED TO DEVELOP LATE THIS AFTN/EARLY THIS
EVENING AHEAD OF THE FRONT. STRONG WIND GUSTS/ERRATIC WND SHIFTS WL
BE POSSIBLE IN/ARND ANY SHOWERS OR THUNDERSTORMS ERY THIS EVENING.

FRONT REMAINS STALLED OVER THE REGION ON SATURDAY...WITH FLOW
REMAINING AOB 15 KT. WND DIRECTION GENERALLY W-SW OVER NORTHERN
WATERS...REMAINING PREDOMINATELY S OVER SOUTHERN WATERS. USED
SWAN/WAVEWATCH BLEND FOR COASTAL WATERS/LCL WV GUIDANCE FOR THE BAY.
BAY/SOUND 1-2 FT/ 2-3FT ON COASTAL WATERS.

&&

.TIDES/COASTAL FLOODING...
WATER LVLS CONTINUE TO DIMINISH THIS MORN...AND HAS ALLOWED FOR
DROPPING COASTAL FLOOD ADVY AND WARNING FOR ALL AFFECTED AREAS.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...AIR QUALITY ALERT UNTIL 3 PM EDT THIS AFTERNOON FOR NCZ016-017-
     102.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ650-
     652.

&&

SYNOPSIS...LKB
NEAR TERM...LKB/AJZ
SHORT TERM...ALB/LKB
LONG TERM...ALB
AVIATION...MAM
MARINE...MAM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 17, 9:57 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
957 AM EDT FRI JUN 17 2011

MDZ021>025-NCZ012>015-030>032-VAZ048-049-060>100-181400-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-BERTIE-CHOWAN-PERQUIMANS-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
957 AM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EVENING. THE MAIN THREAT IS FROM STRONG GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. AFTERNOON HEAT
INDICES WILL PEAK AROUND 100 DEGREES SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ016-017-102-181400-
CAMDEN-INLAND CURRITUCK-OUTER BANKS CURRITUCK-
957 AM EDT FRI JUN 17 2011

...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA AND THE NORTHERN OUTER BANKS OF NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EVENING. THE MAIN THREAT IS FROM STRONG GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. AFTERNOON HEAT
INDICES WILL PEAK IN THE UPPER 90S TO AROUND 100 DEGREES SATURDAY
AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ650-652-181400-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
957 AM EDT FRI JUN 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>634-654-656-658-181400-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
957 AM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 1:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
148 PM EDT FRI JUN 17 2011

VAZ048-061-062-069-171845-
CUMBERLAND VA-FLUVANNA VA-GOOCHLAND VA-POWHATAN VA-
148 PM EDT FRI JUN 17 2011

...STRONG THUNDERSTORM MOVING INTO THE EAST CENTRAL VIRGINIA
PIEDMONT...

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF PALMYRA...MOVING SOUTHEAST AT 35
MPH. THE STRONG THUNDERSTORM WILL BE NEAR ANTIOCH AT 155 PM EDT...
CENTRAL PLAINS AT 205 PM EDT...COHASSET AT 210 PM EDT...BREMO BLUFF
AT 215 PM EDT...COLUMBIA AT 220 PM EDT...LAKESIDE VILLAGE AT 225 PM
EDT.

WIND GUSTS TO 45 MPH...SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND
VERY HEAVY RAIN ARE EXPECTED IN THE PATH OF THIS STORM. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3794 7837 3759 7776 3745 7790 3747 7789
      3750 7800 3747 7802 3747 7805 3745 7807
      3760 7828 3768 7824 3775 7845 3777 7848
      3781 7849

ZIMMERMAN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:02 PM EDTSpecial Weather StatementAKQPrince George58 min
Jun 16, 9:51 PM EDTSpecial Weather StatementAKQJames City, Surry, Sussex, City of Williamsburg54 min
Jun 16, 10:07 PM EDTSpecial Weather StatementAKQPrince Edward53 min
Jun 16, 11:00 PM EDTSpecial Weather StatementAKQCumberland60 min
Jun 16, 11:34 PM EDTSpecial Weather StatementAKQGloucester, Mathews, York, City of Hampton, City of Newport News, City of Poquoson56 min
Jun 16, 11:47 PM EDTSpecial Weather StatementAKQAmelia, Powhatan58 min
Jun 17, 12:14 AM EDTSpecial Weather StatementAKQLunenburg, Nottoway61 min
Jun 17, 1:03 AM EDTSpecial Weather StatementAKQChesterfield, Henrico, City of Richmond57 min
Jun 17, 1:32 AM EDTSpecial Weather StatementAKQBrunswick, Dinwiddie, Mecklenburg, Nottoway58 min
Jun 17, 2:42 AM EDTSpecial Weather StatementAKQAccomack, Northampton63 min
Jun 17, 4:31 AM EDTCoastal Flood AdvisoryAKQLancaster, Northumberland5 hr
Jun 17, 4:44 AM EDTSpecial Weather StatementAKQAccomack76 min
Jun 17, 1:48 PM EDTSpecial Weather StatementAKQFluvanna, Powhatan57 min
Jun 17, 2:41 PM EDTSevere Thunderstorm WarningAKQCumberland, Powhatan35 min
Jun 17, 3:27 PM EDTSpecial Weather StatementAKQCumberland, Fluvanna63 min
Jun 17, 3:37 PM EDTSpecial Weather StatementAKQCharles City, Henrico53 min
Jun 17, 4:13 PM EDTSpecial Weather StatementAKQHanover, Louisa62 min
Jun 17, 4:15 PM EDTSpecial Weather StatementAKQDinwiddie, Sussex45 min
Jun 17, 4:28 PM EDTSpecial Weather StatementAKQCumberland, Fluvanna, Goochland, Louisa, Powhatan62 min
Jun 17, 4:55 PM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, Sussex, City of Franklin35 min
Jun 17, 5:03 PM EDTSpecial Weather StatementAKQNottoway57 min
Jun 17, 5:15 PM EDTSpecial Weather StatementAKQGoochland, Hanover, Henrico, King and Queen, King William, Powhatan and 1 more60 min
Jun 17, 5:54 PM EDTSpecial Weather StatementAKQBrunswick66 min
Jun 17, 6:03 PM EDTSpecial Weather StatementAKQDinwiddie42 min
Jun 17, 6:36 PM EDTSpecial Weather StatementAKQSussex39 min
Jun 17, 6:56 PM EDTSpecial Weather StatementAKQIsle of Wight34 min
Jun 17, 7:05 PM EDTSevere Thunderstorm WarningAKQGreensville, Sussex40 min
Jun 17, 7:20 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Virginia Beach55 min
Jun 17, 7:33 PM EDTSpecial Weather StatementAKQSouthampton42 min
Jun 16, 8:32 PM EDTSpecial Weather StatementAKQDorchester58 min
Jun 16, 9:30 PM EDTSpecial Weather StatementAKQDorchester, Wicomico60 min
Jun 16, 10:01 PM EDTSpecial Weather StatementAKQDorchester29 min
Jun 16, 10:31 PM EDTSpecial Weather StatementAKQDorchester59 min
Jun 16, 11:31 PM EDTSpecial Weather StatementAKQDorchester59 min
Jun 17, 12:15 AM EDTSpecial Weather StatementAKQDorchester45 min
Jun 17, 4:31 AM EDTCoastal Flood WarningAKQDorchester5 hr
Jun 17, 7:27 PM EDTSpecial Weather StatementAKQDorchester63 min
Jun 17, 7:54 PM EDTSevere Thunderstorm WarningAKQDorchester36 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.